Volume 24 (1981)


1 (April), 2 (August), 3 (December)

Niijima, K.;
Approximate Solutions of Singular Perturbation Problems with a Turning Point
pp. 259--280.
Yamaguchi, M.;
Time-Decaying Solutions and Asymptotically Almost Periodic Solutions of Nonlinear Evolution Equations
pp. 281--306.
Steinmetz, N.;
On Factorization of the Solutions of the Schwarzian Differential Equation $\{w,z\}=q(z)$
pp. 307--315.
Elaydi, S.;
Weakly Equicontinuous Flows
pp. 317--324.
Emmanuele, G.;
Convergence of Successive Approximations for Implicit Ordinary Differential Equations in Banach Spaces
pp. 325--330.
Fattorini, H. O.;
Some Remarks on Second Order Abstract Cauchy Problems
pp. 331--344.
Hino, Y.;
Total Stability and Uniformly Asymptotic Stability for Linear Functional Differential Equations with Infinite Delay
pp. 345--349.
Karakostas, G.;
Convergence of the Bounded Solutions of a Certain Implicit Volterra Integral Equation
pp. 351--361.
Kato, J. and Yoshizawa, T.;
Remarks on Global Properties in Limiting Equations
pp. 363--371.
Takano, K.;
Local Equivalence of Linear Pfaffian Systems with Simple Poles
pp. 373--382.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles